# SDR UPS00234473

- Difficulty date: November 1, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- Aircraft time: 62,985 hours, 47,549 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, ENGINE NR 1 NOSE COWL EXTERNAL SKIN WORN DUE CHAFING OFF PYLON NOSE.  NOSE COWL REPAIRED IAW SMRO EO 2000-041-001 UPS FILE 727-71-0095.
